Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Used to frequent masturbation, now get pain over genitals, weakness in eyes, pain during ejaculation and urination. Reason?

Hi doctor i wanted to know that my internal organ pains sometimes as i am of16 and when i was of 13 years i used to release out sperm just for entertainment and this i have done about 300 or above times within these years and now sometime my internal organ pain too much and now i have stop doing this because my eyes got very weak and now i am waering spectes and whenever i try to release out sperm it pains me too much and during urination it also pains so what may be the reason for this now i found that the sperm comming out is very less and i feel very weak when i take the sperm out by rubbing so please help me
Asked On : Wed, 30 Jan 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Treatment/Therapy
Urologist 's  Response
Jul 2016
Hello
Thanks for your query.Based on the facts that you have posted it appears that you have been indulged in frequent masturbation since 3 years and now facing varied health problems.
First of all there is myth in a mind of common man that excessive masturbation is the reason of all sexual problems But I would like to state that it has been discussed in scientific forums all over the world and proved scienificaly that masturbation does not have any negative effect on any organ or system in the body.All the problems that you are facing now are mind related and due to anxiety.
Following measure will help you to boost up your confidence and getting good erection.and ejaculation.
1) Practice regular exercise for 45 minutes followed by meditation for 1/2 an hour in the morning.
2) Take high protein diet rich in vegetables and fruits and Vitamin A,C,D,E.and Zinc
3)Take anti oxidants like Almonds 5-6 everyday..
4) Avoid alcohol and smoking..
Dr.Patil.

Answered: Tue, 30 Jul 2013
I find this answer helpful

 2 users find this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor